# SDR MALA965114

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT INBOARD LOWER WING TO NACELLE ATTACH ANGLE CRACKED.  COMPLETED REPAIR TO ATTACH ANGLE BY FABRICATING AND INSTALLING REPAIR ANGLE IAW FAIRCHILD ARP 54-20-9101 REV B.  (M)
